# SDR 2024FA0000724

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft serial: 37122
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cover
- Part number: IA380903
- Condition: Unbonded
- Location: F/O Seat Switch
- Component: Switch Cover As, Boeing
- Component part number: IA380903
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O SEAT POWER CUTOFF SWITCH CAP AND POWER UP/DOWN SWITCH CAP UNBONDED DURING TEST.
